RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mitrofanov, Mikhail Arkadjevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:85
Abstract pages:520
Full texts:106
References:67
E-mail:

http://www.mathnet.ru/eng/person38178
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. A. V. Zagorodnjuk, M. A. Mitrofanov, “An Analog of Wiener's Theorem for Infinite-Dimensional Banach Spaces”, Mat. Zametki, 97:2 (2015),  191–202  mathnet  mathscinet  zmath  elib; Math. Notes, 97:2 (2015), 179–189  isi  scopus
2009
2. M. A. Mitrofanov, “Approximation of Continuous Functions on Complex Banach Spaces”, Mat. Zametki, 86:4 (2009),  557–570  mathnet  mathscinet  zmath; Math. Notes, 86:4 (2009), 530–541  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019